PL EN


2013 | 4 | 2 | 345-350
Article title

Symulacje komputerowe modelu matematycznego zanieczyszczonej biochemicznie wody z uwzględnieniem zjawiska dyfuzji

Content
Title variants
EN
Computer simulations of mathematical biochemically polluted water model including the phenomenon of diffusion
Languages of publication
PL EN
Abstracts
PL
W artykule przedstawiono eksperymenty badań modeli matematycznych zanieczyszczonej biochemicznie wody dla różnych stopni złożoności. Jakość wody reprezentowana jest przez następujące wskaźniki: Biochemiczne Zapotrzebowanie na Tlen oraz Rozpuszczony Tlen. Badania symulacyjne przeprowadzono dla modelu matematycznego w postaci równań różniczkowych cząstkowych II rzędu, w których uwzględniono zjawisko dyfuzji, a także prędkości przepływu
This paper presents experimental study of mathematical models of biochemical polluted water for different degrees of complexity. Water quality is represented by the following indicators: Biochemical Oxygen Demand and Dissolved Oxygen. Simulation studies were performed for a mathematical model of in the form of partial differential equations II-th order, which takes into account the phenomenon of diffusion, and flow velocity.
Year
Volume
4
Issue
2
Pages
345-350
Physical description
Dates
published
2013
Contributors
References
  • Kwater T., Krutys P., Bartman J., Pękala R., Simulation of diffusion experiments in environment water polluted, 8-th AIMS International Conference on Dynamical Systems, Differential Equations and Applications, Dresden University of Technology, Department of Mathematics, p. 307.
  • Palczewski A. (2004), Równania różniczkowe zwyczajne, teoria i metody numeryczne z wykorzystaniem komputerowego systemu obliczeń symbolicznych, Warszawa.
  • Szymkiewicz R. (2000), Modelowanie matematyczne przepływów w rzekach i kanałach, Warszawa.
  • Szymkiewicz R., Gąsiorowski D. (2010), Podstawy hydrologii dynamicznej, Warszawa.
  • Żesławska E. (2011), Badania symulacyjne modeli matematycznych biochemicznie zanieczyszczonej wody z uwzględnieniem zjawiska dyfuzji. Praca magisterska, Uniwersytet Rzeszowski.
Document Type
Publication order reference
Identifiers
ISSN
2080-9069
YADDA identifier
bwmeta1.element.desklight-03497da9-f0b5-45cb-80bf-87e641a47541
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.